# SDR 2003FA0001207

- Difficulty date: November 18, 2003
- Submitted: December 5, 2003
- Operation: General aviation
- Aircraft: N69042
- Make and model: Cessna 152
- Aircraft serial: 15282455
- Engine: Lyc O235*
- System (JASC): 2430 · DC Generating System
- Part: Pulley
- Condition: Loose
- Location: Alternator
- Component: Alternator, Ford
- Component part number: C6115030102
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RFD CONTROL TOWER NOTED SPARKS COMING FROM COWLING AREA.  UPON COWL REMOVAL NOTED ALTERNATOR AND ALTERNATOR PULLEY HAD BEEN LOOSE AND WOBBLING.  ALTERNATOR HOUSING GOUGED, PULLEY SEVERELY DAMAGED FROM EXCESSIVE WOBBLING AND VIBRATION.  ROTOR SHAFT END AND THREADS GOUGED AND SEVERELY WORN.  ALTERNATOR FORD PN DOFF 10300B.TRANSIENT AIRCRAFT, MAINTENANCE HISTORY UNKNOWN.
